Accutane Medication

Everyone has suffered from Acne at sometime during life. I have also seen that with most males and females, trying over-the-counter medications, is very much a trial and error. Yet, when it has to do with our hormones, unfortunately, extra attention needs to be sought.

Although quite a few years ago now, I had been on Accutane medication and for quite a few months. So, I had wanted to share my story with you here with you.

Once I had started treatment, the first thing which had stood out was my skin drying in certain areas and not a little dry but very dry. Having oily skin, this was quite noticeable and at times, skin becoming pinkish/red in colour and flaky.

During the course of 4 or 5 months, you will notice that the skin will become worse before getting better. After this time frame, you skin will become some what clearer although if you are thinking that the treatment is over, think again.

From my experience and of the people that I knew who were on this medication at the time, treatment was usually 6-8 months yet I had been an exception. I had been on this much longer.

I had suffered blood noses, headaches/migraines and severe dry lips. The blood noses and already having had experience with my headaches and migraines, was nothing new. It was that it was more frequent than have a headache/migraine on occasions.

The dry lips is an understatement. This is where my lips were so red raw, the skin peeling that at most times, I would be having tears every now then rolling down my cheeks. Asking me to smile was also something that I was not willing to do as I knew that as soon as I did, the skin on my lips would crack open and begin to bleed. This wouldn’t stop for several hours later.

Asking me if I would do it again or if I would have had any hesitations? My answer is definitely NO!

My only question for you is if you can handle some of the after affects of taking this medication?

Related: Accutane: A Controversial Drug Chris Pine Used to Fix His Acne Problem